MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous implantable cardioverter defibrillator
Model Number A219
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Subcutaneous implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50086422
Report Number2124215-2026-40945
Device Sequence Number21400389
Product Code LWS
UDI-Device Identifier00606959038219
UDI-Public(01)00802526584404(17)210903
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2021
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number252992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/03/2026
09/24/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/14/2026
09/28/2026
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale